Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 6, Number 5 (2006), 2417-2453.
On surgery along Brunnian links in $3$–manifolds
We consider surgery moves along –component Brunnian links in compact connected oriented –manifolds, where the framing of the components is in . We show that no finite type invariant of degree can detect such a surgery move. The case of two link-homotopic Brunnian links is also considered. We relate finite type invariants of integral homology spheres obtained by such operations to Goussarov–Vassiliev invariants of Brunnian links.
Algebr. Geom. Topol., Volume 6, Number 5 (2006), 2417-2453.
Received: 30 May 2006
Accepted: 14 November 2006
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 57M27: Invariants of knots and 3-manifolds
Meilhan, Jean-Baptiste. On surgery along Brunnian links in $3$–manifolds. Algebr. Geom. Topol. 6 (2006), no. 5, 2417--2453. doi:10.2140/agt.2006.6.2417. https://projecteuclid.org/euclid.agt/1513796642